# SDR CALA9701404

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 AND .25 CRACK IN MAIN CABIN DOOR SKIN AT HOLD OPEN HOOK CUTOUT.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 20A.
